Children's Zyrtec Allergy Syrup provides consistently powerful relief from indoor, outdoor, and seasonal allergy symptoms in children. With 5 milligrams of the antihistamine cetirizine hydrochloride in each 5 mL dose, this over-the-counter children's allergy medicine offers all-day, 24-hour relief from common symptoms of hay fever, seasonal allergies, and other upper respiratory allergies. Children's allergy liquid provides consistently powerful relief for your kids' allergies and helps treat symptoms such as runny nose, sneezing, itchy watery eyes, and itchy nose and throat. Suitable for children ages two years and up for allergy symptom relief, Zyrtec Children's Cetirizine Liquid is dye-free, sugar-free and available in a kid-friendly bubble gum flavor. Kids' liquid allergy relief medication contains no ingredient made from a gluten-containing grain (wheat, barley, or rye).
- Children's Zyrtec Allergy Syrup for all day relief of your kid's indoor & outdoor allergy symptoms
- Allergy syrup gives powerful relief with 5 mg of antihistamine cetirizine hydrochloride per 5 mL
- Children's cetirizine liquid relieves runny nose, sneezing, itchy, watery eyes & itchy nose & throat
- 24-hour kids' allergy relief from symptoms of hay fever & other upper respiratory allergies
- Available in kid-friendly bubble gum flavor, children's allergy medicine is dye-free & sugar-free
Children's Zyrtec Allergy Syrup, Dye-Free, Sugar-Free Bubble Gum
Active ingredient (in each 5 mL): Cetirizine HCl 5 mg (antihistamine)
Inactive ingredients: anhydrous citric acid, flavors, propylene glycol, purified water, sodium benzoate, sorbitol solution, sucralose
About the Producer
Johnson & Johnson Consumer Inc.